Home Forums Health Just had a weeks course of steroid tablets for ast...

jayne1906 Posted 5 months ago
Just had a weeks course of steroid tablets for asthma sinus and ear. I feel awful. On them I had energy but not a great sense of calm! Now I’m washed out. I do hv fibro but not sure if it’s that aswell but I am do lethargic and low now.? Any body suffered this and when do you feel better.
Share
7 replies
    • Gary K 29th August 2021 at 12:43 pm

      I had to take steroids a few years ago when I was having chemotherapy, 2 weeks on and 2 weeks off for 6 months. When I came to the end of each 2 week cycle and stopped taking them, it would absolutely floor me for a couple of days.

      Reply
    • Anonymous User (no longer active) 29th August 2021 at 1:22 pm

      Hello Jane I hope you feel better soon, a course of steroid tablets like Predisolone tends to build you up for a short while , then they can leave you quite deflated mentally and physically – may I suggest you consider taking a good quality Vitimin D3 with Vit, K2 , this helps the absorbtion of the Vit D – this will help your mood and your immune system , you may be slightly anemic perhaps you could look at a supplement called ‘easy iron ‘ from Solgar these will not cause constipation as do some in iron products, a good multivitamin is always a good idea I would suggest one called Opti-Women by ON nutrition……. These contain very good levels of calcium and magnesium, both of which you may be deficient in after taking steroid tabs. I have had an account with Dolphin Fitness for years, ( I have nothing to do with the company personally btw, just a long term customer) best service and prices in my opinion. Take care and get well soon, regards , Steve

      Reply
    • Caroline0359 31st August 2021 at 11:57 am

      Hi the steroids woukd be for your asthma, they don’t treat ear or sinus issues. Are you sure you don’t have an infection?.
      I suggest getting further advice from your GP.

      Reply
    • Dale 31st August 2021 at 12:03 pm

      I have been on steroids for over 20 years. Apart from brittle bones, I am fine

      Reply
Add